# SDR JJBA202502265038

- Difficulty date: February 18, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE I, FRAME 66, BTW STR 6L-7L, SHEAR CLIP FOUND CRACKED. RF I, FR66 BTW STR 6L-7L SHEAR CLIP REMOVED FOR REPLACEMENT. SHEAR CLIP FR66 MADE REPAIR PART, LOCALLY FABRICATED. REAR FUSE I, FR66 BTW STR 6L-7L, SHEAR CLIP FABRICATED INSTALLED.
